# SDR UIEA2015091200523

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,224 hours, 16,534 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENG HYD LEAK, FOUND LEAK ON LT ENG PUMP PRESS OUT LINE AT PYLON CONNECTOR.  TIGHTENED IAW AMM 20-10-09.  LEAK CHECKED NORMAL.
